×

zbMATH — the first resource for mathematics

Multiplicities of points on a Schubert variety in a minuscule G/P. (English) Zbl 0729.14037
The authors prove the results they announced in C. R. Acad. Sci., Paris, Sér. I 307, No.20, 993-996 (1988; Zbl 0688.14045).

MSC:
14M15 Grassmannians, Schubert varieties, flag manifolds
14M17 Homogeneous spaces and generalizations
14M05 Varieties defined by ring conditions (factorial, Cohen-Macaulay, seminormal)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bourbaki, N, Groupes et algèbres de Lie, (1968), Hermann Paris, Chaps. 4-6
[2] Chevalley, C.C, Sur LES décompositions cellulaires des espaces \(GB\), (1958), manuscrit non publié
[3] DeConcini, C, Symplectic standard tableaux, Adv. in math., 34, 1-27, (1979)
[4] Demazure, M, Désingularisation des variétés de Schubert généralisées, Ann. sci. école norm. sup., 7, 53-88, (1974) · Zbl 0312.14009
[5] Kostant, B, Algebraic groups and discontinuous subgroups, () · Zbl 0830.20073
[6] Lakshmibai, V, Geometry of \(GP\), VI, J. algebra, 108, 355-402, (1987) · Zbl 0618.14027
[7] Lakshmibai, V, Geometry of \(GP\), VII, J. algebra, 108, 403-434, (1987) · Zbl 0618.14027
[8] Lakshmibai, V; Musili, C; Seshadri, C.S, Geometry of \(GP\), III, (), 93-177 · Zbl 0447.14012
[9] Lakshmibai, V; Musili, C; Seshadri, C.S, Geometry of \(GP\), IV, (), 279-362 · Zbl 0447.14013
[10] Lakshmibai, V; Seshadri, C.S, Geometry of \(GP\), II, (), 1-54 · Zbl 0447.14011
[11] Lakshmibai, V; Seshadri, C.S, Geometry of \(GP\), V, J. algebra, 100, 462-557, (1986) · Zbl 0618.14026
[12] Lakshmibai, V; Seshadri, C.S, Singular locus of a Schubert variety, Bull. amer. math. soc., 2, No. 2, 363-366, (1984) · Zbl 0549.14016
[13] Lakshmibai, V; Weyman, J, Multiplicités sur une variété de Schubert dans un minuscule \(GP\), Comptes rendus, 307, 993-996, (1988), Serie I · Zbl 0688.14045
[14] Lascoux, A, Foncteurs de Schur et grassmannienne, ()
[15] Macdonald, I.G, Symmetric functions and Hall polynomials, (1979), Oxford Univ. Press Oxford · Zbl 0487.20007
[16] Seshadri, C.S, Geometry of \(GP\) I, (), 207-239
[17] Svanes, P, Coherent cohomology on Schubert subschemes of flag schemes, Adv. in math., 14, 369-453, (1974) · Zbl 0308.14008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.